The propagation of polarization in double refraction
Journées équations aux dérivées partielles (1988)
- page 1-9
- ISSN: 0752-0360
Access Full Article
topHow to cite
topReferences
top- 1. J. Chazarain, Propagation des singularités pour une classe d'opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier (Grenoble) 24 (1974), 203-223. Zbl0274.35007MR52 #11338b
- 2. N. Dencker, On the propagation of polarization sets for systems of real principal type, J. Funct. Anal. 46 (1982), 351-372. Zbl0487.58028MR84c:58081
- 3. N. Dencker, On the propagation of polarization in conical refraction, Duke Math. J. (to appear). Zbl0669.35116
- 4. N. Dencker, The propagation of singularities for pseudo-differential operators with self-tangential characteristics, Arkiv för Matematik (to appear). Zbl0682.35110
- 5. C. Gerard, Réflexion du front d'onde polarisé des solutions de systèmes d'equations aux dérivées partielles, C. R. Acad. Sci Paris 297 (1983), 409-412. Zbl0555.35012MR85h:35008
- 6. L. Hörmander, The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math. 32 (1979), 359-443. Zbl0388.47032
- 7. L. Hörmander, “The Analysis of Linear Partial Differential Operators I-IV,” Springer Verlag, Berlin, 1985. Zbl0601.35001
- 8. R. B. Melrose and G. A. Uhlmann, Microlocal structure of involutive conical refraction, Duke Math. J. 46 (1979), 571-582. Zbl0422.58026MR81b:58044